# SDR QXEA200400386

- Difficulty date: May 30, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,203 hours, 4,641 cycles
- System (JASC): 5240 · Service Doors
- Part: Uplock
- Part number: CC670382641
- Condition: Disengaged
- Location: Zone 800
- Part time: 6,203 hours, 4,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2553 - UNABLE TO OPEN FORWARD GALLEY SERVICE DOOR.  MAINTENANCE INSPECTED THE DOOR AND FOUND THE DOOR UPLOCK ACTUATOR INNER AND OUTER ASSEMBLIES DISENGAGED.  THE ASSEMBLIES WERE RE-ENGAGED AND OPERATIONAL CHECKS WERE PERFORMED.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
